MAUDE Adverse Event Report: Noah Medical Corp. Galaxy System; Galaxy System Bronchoscope

Noah Medical Corp. Galaxy System; Galaxy System Bronchoscope
Catalog Number GALB-001
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 07/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a galaxy-assisted biopsy procedure targeting a 13 mm left upper lobe lesion located superior to the fissure.The procedure was completed successfully, and no galaxy system or bronchoscope malfunctions were observed or reported.A pneumothorax was identified on a post-procedure chest x-ray.A left chest tube was placed, and the patient was admitted.Attempts to gather additional patient demographics were unsuccessful.
 
Additional Manufacturer Narrative
Additional details from a noah clinical representative confirmed that the patient was asymptomatic at the time of diagnosis, the chest tube was the only intervention required, and the patient was admitted for two days before being discharged in good condition.The physician attributed the pneumothorax to biopsy sampling at the lesion site and did not attribute the event to the galaxy system.The patient reportedly had no relevant pre-existing medical conditions or pulmonary history.The bronchoscope was discarded following the procedure and was not available for investigation.System and bronchoscope manufacturing records were reviewed and found no issues associated with this case.Manufacturing records were reviewed and confirmed that the bronchoscope passed the final qa/qc check prior to release.Video and log review demonstrated successful system operation and three completed tilt+ imaging acquisitions with successful target updates.Seven unexpected scope shape alerts occurred, continued insertion following five alerts was identified as use error, and a bronchoscope shaft prolapse was observed.These findings are associated with procedure delay and do not reasonably suggest contribution to the pneumothorax.During subsequent navigation, the bronchoscope was, under physician control, advanced through the airway wall into parenchymal tissue, followed by continued biopsy sampling near the target with multiple passes.These observations support the physician's attribution that the pneumothorax was related to biopsy sampling at the lesion site rather than a galaxy system or bronchoscope malfunction.This mdr has been submitted because the patient experienced a pneumothorax requiring chest tube placement and hospital admission following a galaxy-assisted biopsy procedure.The physician attributed the pneumothorax to biopsy sampling at the lesion site.No galaxy system or bronchoscope malfunction related to the patient injury was reported or observed during the investigation.

Brand Name
Galaxy System
Common Device Name
Galaxy System Bronchoscope
Manufacturer (Section D)
Noah Medical Corp.
2075 zanker road
san jose CA 95131
Manufacturer (Section G)
Noah Medical Corp.
2075 zanker road
san jose CA 95131
Manufacturer Contact
michael chibbaro
2075 zanker road
san jose, CA 95131
MDR Report Key50245249
Report Number3021325287-2026-00040
Device Sequence Number18671738
Product Code EOQ
UDI-Device Identifier00850048825048
UDI-Public(01)00850048825048(11)231128
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
k223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberGALB-001
Device Lot Number6026031101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexFemale
Patient RaceWhite